RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 4, Pages 19–28 (Mi mz4751)  

Algebrogeometric solutions of the nonlinear boundary problem on a segment for the sine-Gordon equation

R. F. Bikbaev, A. R. Its

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Full text: PDF file (991 kB)

English version:
Mathematical Notes, 1992, 52:4, 1005–1011

Bibliographic databases:

UDC: 517
Received: 20.04.1992

Citation: R. F. Bikbaev, A. R. Its, “Algebrogeometric solutions of the nonlinear boundary problem on a segment for the sine-Gordon equation”, Mat. Zametki, 52:4 (1992), 19–28; Math. Notes, 52:4 (1992), 1005–1011

Citation in format AMSBIB
\Bibitem{BikIts92}
\by R.~F.~Bikbaev, A.~R.~Its
\paper Algebrogeometric solutions of the nonlinear boundary problem on a segment for the sine-Gordon equation
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 4
\pages 19--28
\mathnet{http://mi.mathnet.ru/mz4751}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1203948}
\zmath{https://zbmath.org/?q=an:0811.35119}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 4
\pages 1005--1011
\crossref{https://doi.org/10.1007/BF01210432}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LF91500021}


Linking options:
  • http://mi.mathnet.ru/eng/mz4751
  • http://mi.mathnet.ru/eng/mz/v52/i4/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:216
    Full text:93
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020